# SDR CALA2014060991250

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 41,239 hours, 17,858 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON DEFLECTED DOWN 2 - 3 SCALE WITH ASSOCIATED ROLL OBSERVED.
